# SDR DALA2024022902843

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 72,657 hours, 9,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 3318 DURING BOARDING PROCESS THE JETWAY ADJUSTED AND CONTACTED THE BOTTOM OF L2 DOOR - DAMAGING THE DOOR HINGES. REMOVED L2 DOOR SLIDE PER A330 AMM 25-62 REMOVED L2 DOOR AND DOOR HINGE ARM PER AMM 52-12 (445487) INSTALLED L2 DOOR SUPPORT ARM PUSH BUTTON, DOOR STAY MECHANISM, AND DOOR BUFFER PER AMM A330 52-10-41 (587691) REMOVED AND REPLACED UPPER HINGE BOLT ( DOOR SIDE) TRANSFERRED AND INSTALLED LOWER SIDE HINGE BOLT PER AIRBUS CMM 52-10-41. R/R ROD END BOLT FOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-14 THROUGH STEP 4D (4) . INSTALLED L2 DOOR DAMPER & EMER OPS CYLINDER IAW AMM 52 -12-14 STEP 4G (2)(G).  INSTALLED MID PAX DOOR (L2) THRU STEP 4.B. (2) IAW AMM 52-12-11.  INSTALLED MID PAX DOOR (L2) STEPS 4B3, 4B4, AND 4( B) 7 IAW AMM 52-12-11 & THRU 4(D) (G) IAW AMM 52-12- 12.  COMPLETED INSTALL DOOR DAMPER & EMER OPS CYLINDER IAW AMM 52-12-12 STEP 4D (2).   COMPLETED INSTALL OF MID PAX DOOR (L2) THRU STEP 4. (B) IAW AMM 52-12-11.  COMPLETED STEP 4D (1) IAW AMM A330-52-12-11.  COMPLETED STEP 4D (2) IAW AMM 52-12-11. COMPLETED STEP 4 D (3) IAW AMM 52-12-11.  COMPLETED SLIDE RELEASE ADJUSTMENT IAW AMM 52-12-22 THRU STEP 4 A. (16).  COMPLETED STEPS 4A.17 THRU 19 IAW AMM 52- 12-22.  COMPLETED STEP 4.B(1) THRU 5 IAW AMM 52-12-22.  COMPLETED STEP 4D (4) IAW AMM 52-12-11.  . COMPLETED INSTALL OF DOOR UP THRU STEP 5(A)(5) IAW AMM 52-12-11.  INSTALLED SLIDE PER AMDS 2561-9403 & STEP 5.A. (6) OF AMM 52-12-11. COMPLETED INSTALLATION OF DOOR 2L.
